# SDR SWAA021280

- Difficulty date: June 5, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 23,416 hours, 20,422 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11111-55, FOUND LT ELEVATOR TAB CONTROL MECHANISM FWD LINKS WORN.  REMOVED AND REPLACED LT ELEVATOR LINKS AND BUSHINGS PER MM.
